ResearcherID Thomson Reuters  

Terao, Hiroaki
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-7771-2012
URL: http://www.researcherid.com/rid/A-7771-2012
Subject: Mathematics
Keywords: algebra; combinatorics; arrangement of hyperplanes
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Science; Mathematics
Role:
Past Institutions: University of Wisconsin - Madison; Ohio State University; International Christian University; Tokyo Metropolitan University
Description:
My URLs: http://www.math.sci.hokudai.ac.jp/~terao/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: GENERALIZED EXPONENTS OF A FREE ARRANGEMENT OF HYPERPLANES AND SHEPHERD-TODD-BRIESKORN FORMULA
 Author(s): TERAO, H
 Source: Inventiones Mathematicae Volume: 63 Issue: 1 Pages: 159-179 Published: 1981
 Times Cited: 93
 DOI: 10.1007/BF01389197
added
03-Feb-12
2.  Title: LOCAL SYSTEMS OVER COMPLEMENTS OF HYPERPLANES AND THE KAC-KAZHDAN CONDITIONS FOR SINGULAR VECTORS
 Author(s): SCHECHTMAN, V; TERAO, H; VARCHENKO, A
 Source: Journal of Pure and Applied Algebra Volume: 100 Issue: 1-3 Pages: 93-102 Published: MAY 12 1995
 Times Cited: 69
 DOI: 10.1016/0022-4049(95)00014-N
added
03-Feb-12
3.  Title: MODULAR ELEMENTS OF LATTICES AND TOPOLOGICAL FIBRATION
 Author(s): TERAO, H
 Source: Advances in Mathematics Volume: 62 Issue: 2 Pages: 135-154 Published: NOV 1986
 Times Cited: 35
 DOI: 10.1016/0001-8708(86)90097-6
added
03-Feb-12
4.  Title: FREE ARRANGEMENTS OF HYPERPLANES AND SUPERSOLVABLE LATTICES
 Author(s): JAMBU, M; TERAO, H
 Source: Advances in Mathematics Volume: 52 Issue: 3 Pages: 248-258 Published: 1984
 Times Cited: 34
 DOI: 10.1016/0001-8708(84)90024-0
added
03-Feb-12
5.  Title: A FORMULA FOR THE CHARACTERISTIC POLYNOMIAL OF AN ARRANGEMENT
 Author(s): SOLOMON, L; TERAO, H
 Source: Advances in Mathematics Volume: 64 Issue: 3 Pages: 305-325 Published: JUN 1987
 Times Cited: 31
 DOI: 10.1016/0001-8708(87)90011-9
added
03-Feb-12
6.  Title: COMMUTATIVE ALGEBRAS FOR ARRANGEMENTS
 Author(s): ORLIK, P; TERAO, H
 Source: Nagoya Mathematical Journal Volume: 134 Pages: 65-73 Published: JUN 1994
 Times Cited: 28
added
03-Feb-12
7.  Title: beta nbc-bases for cohomology of local systems on hyperplane complements
 Author(s): Falk, M; Terao, H
 Source: Transactions of the American Mathematical Society Volume: 349 Issue: 1 Pages: 189-202 Published: JAN 1997
 Times Cited: 24
 DOI: 10.1090/S0002-9947-97-01844-8
added
03-Feb-12
8.  Title: THE BIFURCATION SET AND LOGARITHMIC VECTOR-FIELDS
 Author(s): TERAO, H
 Source: Mathematische Annalen Volume: 263 Issue: 3 Pages: 313-321 Published: 1983
 Times Cited: 24
 DOI: 10.1007/BF01457134
added
03-Feb-12
9.  Title: Multiderivations of coxeter arrangements
 Author(s): Terao, H
 Source: Inventiones Mathematicae Volume: 148 Issue: 3 Pages: 659-674 Published: JUN 2002
 Times Cited: 23
 DOI: 10.1007/s002220100209
added
03-Feb-12
10.  Title: THE NUMBER OF CRITICAL-POINTS OF A PRODUCT OF POWERS OF LINEAR FUNCTIONS
 Author(s): ORLIK, P; TERAO, H
 Source: Inventiones Mathematicae Volume: 120 Issue: 1 Pages: 1-14 Published: APR 1995
 Times Cited: 23
 DOI: 10.1007/BF01241120
added
03-Feb-12
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: